@Johnny69

Last reply

Johnny69

Covid Jab

Hi guys, I was wondering, has anyone here had covid, and has also had their covid jab yet? I'm worried about getting my jab as I've spoken to one lady who had covid after xmas, (she is on tysabri) then had her jab a couple of weeks back and was very ill for a week after.

JamesC83

@JamesC83

@Johnny69 Hi 👋 I havnt had covid but have had the jab and I am on Tysabri. I was unwell for about a week after BuT I recovered quite quickly and everything returned completely back to normal, so do not worry if this happens to you. You must have the jab. If anything it made me realise how horrendous covid itself would be.

1

DominicS

@DominicS

It seems - anecdotally - that the younger a recipient is the crapper they feel for a few days. It is, apparently, the sign of a good immune system kicking into action and responding to build up anti-bodies. No one has been. It is always going g to be far far less bad than getting Covid.

1

Sharon_Smith

@Sharon_Smith

I had the Pfizer vaccine and except for a sore arm for a few hours have been fine.

2

Belle46

@Belle46

I’ve had mine but I’m not on any treatment. I felt more tired than usual and had a couple of days in bed (it’s bed or wheelchair for me) but I was fine after that

2

Teacherwithms

@Teacherwithms

I had mine in Jan(Pfizer). I'm on tecfidera and just had a very achy arm for 48 hours then it went.

2

Henrietta

@Henrietta

Had mine (Pfizer) on Feb 13 - no side effects at all

2

CeeLYNN

@CeeLYNN

Hello! Feeling under the weather after receiving a Covid vaccine is normal and actually a good sign! It means your immune system is working! I am a Registered Nurse, and I received my Covid vaccines. I felt awful the day each injection, but it goes away quickly. I recommend taking Ibuprofen, or Acetaminophen after getting the vaccine to lessen side effects. I also recommend getting vaccinated. Getting Covid could be much much worse! 🙂

1

Johnny69

@Johnny69

Hi guys, thank you all so much for your replies, really appreciate it. I guess I was just more worried about getting my jab because of having coronavirus a couple of months back. Didn't know if perhaps symptoms would be worse because you still have antibodies. I understand there is a likelihood of some side effects, hopefully mild, but it just worried me after speaking with a lady who was extremely ill after her jab and she had covid around the same time I did. Hopefully all will be fine though. I was lucky with Covid itself really as I wasnt too ill. Thanks again to all who have replied.